21
TÍTULO: A reproducing kernel Hilbert space constructive approximation for a special class of integral equations
AUTORES: L. P. Castro; Anabela Silva; Saburou Saitoh;
PUBLICAÇÃO: 2014, FONTE: LIBERTAS MATHEMATICA (new series), VOLUME: 34, NÚMERO: 1
INDEXADO EM: CrossRef: 8
NO MEU: ORCID
22
TÍTULO: Invertibility characterization of Wiener-Hopf plus Hankel operators via odd asymmetric factorizations  Full Text
AUTORES: Bogveradze, G; L. P. Castro;
PUBLICAÇÃO: 2009, FONTE: Banach Journal of Mathematical Analysis, VOLUME: 3, NÚMERO: 1
INDEXADO EM: CrossRef: 2
NO MEU: ORCID
23
TÍTULO: Stationary Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations  Full Text
AUTORES: L. P. Castro; Ramos, A;
PUBLICAÇÃO: 2009, FONTE: Banach Journal of Mathematical Analysis, VOLUME: 3, NÚMERO: 1
INDEXADO EM: CrossRef: 36
NO MEU: ORCID
24
TÍTULO: A fredholm study for convolution operators with piecewise continuous symbols on a union of a finite and a semi-infinite intervel  Full Text
AUTORES: L. P. Castro; Speck, FO;
PUBLICAÇÃO: 1997, FONTE: Applicable Analysis, VOLUME: 64, NÚMERO: 1-2
INDEXADO EM: Scopus CrossRef: 2
NO MEU: ORCID
Página 3 de 3. Total de resultados: 24.